My husband was diagnosed having COPD a year or so ago he has a lung capacity of 45 he also started taking blood pressure meds at the same time. About a month ago he was really sick run down no energy and could not even make it through a day at work. He had 1 seizure while at work so he went back to the doctor and she was horrified she said she had overdosed him on B.P. meds his B.P. was like 89 over 69 she told him to stop taking meds immediatly, so now it been about a month and his legs and feet are sweeling 3 times the normal size and any type of sore on his leg is getting infected and oozing liquids from swelling so bad. So back to the doctor he went now she put him back on B.P. meds but a lower dose telling him his B.P. was to high and that is the reason for all the swelling. At this point I think he needs to see another doctor please give me your thoughts. By the way it is just his primary doctor that is treating him for his B.P and legs. his lung dr has not seen him in awhileReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?